# SDR CA141204017

- Difficulty date: October 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF348C5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shroud
- Part number: GG69880615
- Condition: Failed
- Location: Hp Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HP DUCTS HAVE BEEN INSPECTED FOR THE FIRST TIME (10 000 FH) BY AIR NOSTRUM IN OCTOBER AND ROUGHLY 80% OF THE DUCTS ARE FAILING THE AMM CHECK BECAUSE OF EXCESSIVE LEAKAGE OF THE EXTERNAL SHROUD. SSP EVALUATION CONFIRMED THAT THE DUCTS ARE LEAKING EXCESSIVELY HENCE THIS FAILURE CAN JEOPARDIZE BLEED LEAK DETECTION.
